# SDR CALA2023053101721

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 104,897 hours, 24,715 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N36917
- Condition: Damaged
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE VEHICLE MADE CONTACT WITH AIRCRAFT WHILE SERVICING LAVATORY. GROUND DAMAGE SUSTAINED. DAMAGE SUSTAINED AROUND AFT LAV SERVICE PANEL. CORRECTION, DAMAGE SUSTAINED AT FWD LAV SERVICE PANEL NOT AFT LAV SERVICE PANEL AS PREVIOUSLY REPORTED. THE DAMAGE IS BY THE MID LAV SERVICING PANEL. PICS UPLOADED CUT AND REMOVED DAMAGED SKIN FROM STA680-720 STR23L TO 25L REF SRM51-10-02 VERIFIED COMPLETION OF STEPS 1 TO 5 OF AVO10784 REV A. C/W RII VERIFIED STEPS 9 AND 10 OF AVO10784 REV A. C/W RII GMM REQUIREMENTS. REF LP 4635555 REQUIREMENTS. RII REQUIRE AVO# 10784 STEP 1- NEED TO ACCOMPLISH AN EXTERNAL DETAILED AVO# 10784 STEP 2 C/W - GAINED ACCESS TO THE INTERNAL SIDE OF AVO# 10784 STEP 3 - NEED TO ACCOMPLISH AN INTERNAL DETAILED AVO# 10784 STEP 4 - TRIMMED OUT THE PUNCTURE TO THE FUSELAGE AVO# 10784 STEP 5 - REMOVED AT LEAST 5 ROWS OF FASTENERS BEYOND AVO# 10784 STEP 6 - NEED TO ACCOMPLISH AN HFEC INSPECTION OF THE AVO# 10784 STEP 7 - NEED TO ACCOMPLISH AN HFEC INSPECTION OF ALL AVO# 10784 STEP 8 - NEED TO ACCOMPLISH AN HFEC COUNTERSINK AVO# 10784 STEP 6.A. - PERFORMED .040 INSURANCE CUT TO TRIM OUT REF LP 4635555 FOR COMPLETION OF STEPS 1 TO 5 OF AVO10784 REV A. PERFORMED HFEC PER AVO10784 REV A STEPS 6, 7 AND 8. NO CRACK ACCOMPLISHED AND SENT TO ESC ATTACHED IMAGE OF DIMENSIONS REF VISUAL INSPECTION OF THE SURROUNDING FUSELAGE SKIN WITHIN A 20" THE SKIN COMMON TO THE DAMAGE LOCATION. VISUAL INSPECTION OF THE SURROUNDING FUSELAGE SKIN WITHIN A 20" SKIN IAW SRM 51-10-02. CUTOU
